Asymptotic and exponential stability of nonlinear two-dimensional continuous-discrete Roesser models
2016 (English)In: Systems & control letters (Print), ISSN 0167-6911, E-ISSN 1872-7956, Vol. 93, 35-42 p.Article in journal (Refereed) PublishedText
Sufficient conditions guaranteeing Lyapunov stability, asymptotic stability and exponential stability of nonlinear two-dimensional continuous-discrete systems are proposed. Special attention is paid to neutrally stable systems such as some two-dimensional system descriptions of vehicle platoons, which may be stable or asymptotically stable but never exponentially stable. Our conditions for Lyapunov stability and asymptotic stability only require the corresponding two-dimensional Lyapunov function to have a negative semidefinite divergence. They are thus suitable for the analysis of non-exponential versions of 2D stability. Examples are given to illustrate the results.
Place, publisher, year, edition, pages
2016. Vol. 93, 35-42 p.
Two-dimensional (2D), Nonlinear systems, Stability, Continuous-discrete
IdentifiersURN: urn:nbn:se:uu:diva-299709DOI: 10.1016/j.sysconle.2016.03.004ISI: 000378461600005OAI: oai:DiVA.org:uu-299709DiVA: diva2:950022